# SDR 95ZZZW481

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pivot Pin
- Condition: Worn
- Location: Rt Wing Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 FLAP TRACK, PIVOT PINS INBOARD AND OUTBOARD AFT POINT ARM TO CARRIAGE BAD.  NEW PINS INSTALLED IN BOTH POSTIONS.  (W)
